Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A measure theoretic variant of Blumberg’s theorem
HTML articles powered by AMS MathViewer

by Jack B. Brown PDF
Proc. Amer. Math. Soc. 66 (1977), 266-268 Request permission

Abstract:

It is the purpose of this note to present a measure theoretic variant of Blumberg’s theorem about continuous restrictions of arbitrary real functions.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A24
  • Retrieve articles in all journals with MSC: 26A24
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 66 (1977), 266-268
  • MSC: Primary 26A24
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0463377-4
  • MathSciNet review: 0463377